A radius sphere theorem.

Karsten Grove; Peter Petersen

Inventiones mathematicae (1993)

  • Volume: 112, Issue: 3, page 577-584
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Grove, Karsten, and Petersen, Peter. "A radius sphere theorem.." Inventiones mathematicae 112.3 (1993): 577-584. <http://eudml.org/doc/144114>.

author = {Grove, Karsten, Petersen, Peter},
journal = {Inventiones mathematicae},
keywords = {sphere theorem; diameter; Alexandrov space; curvature},
number = {3},
pages = {577-584},
title = {A radius sphere theorem.},
url = {http://eudml.org/doc/144114},
volume = {112},
year = {1993},

AU - Grove, Karsten
AU - Petersen, Peter
TI - A radius sphere theorem.
JO - Inventiones mathematicae
PY - 1993
VL - 112
IS - 3
SP - 577
EP - 584
KW - sphere theorem; diameter; Alexandrov space; curvature
UR - http://eudml.org/doc/144114
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.